MathSciNet Relay Station
MathSciNet bibliographic data
MR2095376 68U05 (05C85 52B55 68W25)
Bose, Prosenjit; Maheshwari, Anil; Narasimhan, Giri; Smid, Michiel; Zeh, Norbert Approximating geometric bottleneck shortest paths. Comput. Geom. 29 (2004), no. 3, 233–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement